# SDR DALA2024010900363

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 18,150 hours, 8,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3036 DOOR 4R SHOWS DISARMED IN FLIGHT. CORRECTIVE ACTION: REPLACED PROX SENSOR 7WN2 PER A321 AMM 52-73 ALL CHECKS NORMAL. (9001086)
